# SDR P2EA98019

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING NR 3 SLAT ACTUATOR ATTACH FITTING CRACKED.  REPLACED LEFT WING NR 3 SLAT ACTUATOR SUPPORT FITTING IAW SRM 51-10-1.  (M)
